Skip to content. Skip to navigation
McGill Home SOCS Home
Personal tools
You are here: Home Research Publication in BibTex Format

Research Areas
Research Labs
Workshops
Publications
Technical Reports

BibTex in ASCII

@ARTICLE{patrick:854, author = "Paul Best and Marco Gualtieri and Patrick Hayden", title = "Orbits of the centralizer of a linear operator", pages = "1039-1048", journal = "Journal of Lie Theory", url = {http://arxiv.org/abs/1110.4899}, volume = "22", number = "4", year = 2012, note = "arXiv:1110.4899. "}